Asymptotic behavior of the extreme values of random variables. Discrete case

  • I. K. Matsak (Київ. нац. ун-т iм. Т. Шевченка)

Abstract

We study the exact asymptotics of almost surely extreme values of discrete random variables.
Published
25.07.2016
How to Cite
MatsakI. K. “Asymptotic Behavior of the Extreme Values of Random Variables. Discrete Case”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 7, July 2016, pp. 945-56, http://umj.imath.kiev.ua/index.php/umj/article/view/1892.
Section
Research articles